The stability of the boundary in a Stefan problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 21 (1967) no. 1, pp. 83-91.
@article{ASNSP_1967_3_21_1_83_0,
     author = {Cannon, J. R. and Douglas, Jim Jr},
     title = {The stability of the boundary in a {Stefan} problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {83--91},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {1},
     year = {1967},
     zbl = {0154.36402},
     mrnumber = {269998},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_1_83_0/}
}
TY  - JOUR
AU  - Cannon, J. R.
AU  - Douglas, Jim Jr
TI  - The stability of the boundary in a Stefan problem
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1967
DA  - 1967///
SP  - 83
EP  - 91
VL  - Ser. 3, 21
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1967_3_21_1_83_0/
UR  - https://zbmath.org/?q=an%3A0154.36402
UR  - https://www.ams.org/mathscinet-getitem?mr=269998
LA  - en
ID  - ASNSP_1967_3_21_1_83_0
ER  - 
Cannon, J. R.; Douglas, Jim Jr. The stability of the boundary in a Stefan problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 21 (1967) no. 1, pp. 83-91. http://www.numdam.org/item/ASNSP_1967_3_21_1_83_0/

1 Cannon, J.R., A priori estimate for continuation of the solution of the heat equation in the space variable, Annali di Matematica, ser. 4, 65 (1964) 377-387. | MR 168936 | Zbl 0131.32202

2 Douglas, J., A uniqueness theorem for the solution of a Stefan problem, Proc. Amer. Math. Soc. 8 (1957) 402-408. | MR 92086 | Zbl 0077.40504

3 Douglas, J., and Gallie, T.M., On the numerical soliation of a parabolic differential equation subject to a moving boundary condition, Duke Math. J. 22 (1955) 557-572. | MR 78755 | Zbl 0066.10503

4 Friedman, A., Free boundary problems for parabolic equations. I, Melting of solids, J. Math. Mech. 8 (1959) 499-518. | MR 144078 | Zbl 0089.07801

5 Friedman, A., Remarks on Stefan-type free boundary problems for parabolic eqications, J. Math. Mech. 9 (1960) 885-903. | MR 144081 | Zbl 0099.07902

6 Friedman, A., Partial Differential Equations of Parabolic Type, Prentice-Hall. Inc., Englewood Cliffs, N. J., 1964. | MR 181836 | Zbl 0144.34903

7 Kyner, W.T., An existence and uniqueness theorem for a non-linear Stefan problem, J. Math. Mech. 8 (1959) 483-498. | MR 144082 | Zbl 0087.09301